# SDR EIA2000212

- Difficulty date: June 7, 2000
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BS 250 RBL 70 FLOOR SUPPORT CHORD AND WEB CRACKED.  CRACK TRIMMED OFF, NDT INSPECTED, WEB AND FITTING REPAIRED PER SRM 53-10-04 FIG 36 AND SRWS 000400.  REPEAT INSPECTION AT 3000 FLT CYCLES.  (M)
